| Model Number |
366664 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that during use with bd vacutainer® lithium heparinn (lh) 37 usp units blood collection tubes an unspecified number of tubes were underfilling.There was no report of patient impact.The following information was provided by the initial reporter: "nurses at the facility are having issues filling tube item # 366664, lot#1319199.According to the supervisor of ops at the facility, they were only able to get a couple drops from their patients".
Additional Manufacturer Narrative
Investigation summary: material #: 366664 and lot/batch #: 1319199.Bd had not received samples or photos for investigation.Therefore, one hundred (100) retention samples from bd inventory were evaluated by visual examination and no defects were observed.In addition, ten (10) retention samples from bd inventory were evaluated by functional testing and no issues were observed relating to underfill as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode of underfill based on the retention sample testing results.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description